# SDR AALA202412030490

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 81,215 hours, 33,415 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO REPEATS OF LANDING GEAR DISAGREE ECAM,AND TO AVOID FUTURE DELAYS, CANCELLATION ,AND LENGTHY OTS EVENTS ACCOMPLISH TSM 32-31-00-810-888-A. MAINTENANCE  FOUND MISSING SCREW THAT HOLDS TARGET. REPLACED TARGET AND SCREW INSIDE UPLOCK ACTUATOR FOR 27GA PER AMM 32-31-14. OPS CHECK GOOD.
